zbMATH — the first resource for mathematics

A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle. (English) Zbl 0112.13701

Full Text: DOI
[1] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France vol. 4 (1956) pp. 251-281. · Zbl 0073.40001
[2] E. Cartan, Géométrie des espaces de Riemann, Paris, Gauthier-Villars, 1946. · Zbl 0060.38101
[3] C. Chevalley, Theory of Lie groups, I, Princeton, 1946. · Zbl 0063.00842
[4] C. Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de Topologie, Bruxelles, 1950, pp. 29-55.
[5] S. Kobayashi, On connections of Cartan, Canad. J. Math. vol. 8 (1956) pp. 145-156. · Zbl 0075.31502
[6] R. Lashof, Classification of fibre bundles by the loop space of the base, Ann. of Math. vol. 64 (1956) pp. 436-446. · Zbl 0075.32102
[7] B. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. vol. 69 (1959) pp. 119-131. · Zbl 0122.16604
[8] N. Steenrod, Topology of fibre bundles, Princeton Mathematical Series, vol. 14, Princeton, 1951. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.